# SDR SWAA2022120968650

- Difficulty date: November 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 727b Lbl 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING, BS 727B CEILING AREA LBL 46 IN THE AFT CARGO BAY.   REPLACED THE FITTING IAW SRM 51-10-02, SRM 51-40-02, AND DRAWING 146A5502, SHEET 9, REV A.
